| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported with a description of damaged intraocular lens (iol).Additional information has been requested, received and stated the lens was damaged upon inserting.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).